Thunderstorm Wind, Augusta
- When
- July 19, 4:24 PM EST
- Where
- Augusta County, Middlebrook
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 38.050, -79.217
Trees downed from a severe thunderstorm.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 19, 1:35 PM EST, 2 hours 49 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 235 PM EDT WED JUL 19 2006 .SHORT TERM /TONIGHT-THU/... 88D CAME BACK UP ABT 145 PM. THX TO OUR DEDICATED ETS WHO SPENT HRS IN THE 100 DEG (THATS TEMP..NOT ELEV ANGLE) RADOME FIXING IT. LUCKILY I DONT THINK IT WL HV MUCH..IF ANY..IN THE WAY OF SVR TSTMS TO INTEROGATE THIS AFTN/EVE. CNVCTN IS FORMING OVR THE MTNS...AND LOOK TO DRIFT SLOWLY SSE BASED ON VWP WINDS. WL GO W/ A 40 POP FAR W...TO NOTHING OVER THE CHES BAY - EFFECT OF LOCATION OF TS BERYL WL BE TO PUT THE ERN PART OF OUR CWA IN THE SUBSIDENT ZONE CUTTING OFF TSTM DVLPMENT. CU SHOULD BE ON WANE DURG EVE HRS...THEN M CLR AFTR MDNGT. CLIMATOLOGICALLY THIS IS THE WARMEST NIGHTTIME MIN WEEK OF THE YR - WITH AVG LOWS IN L70S. AND AMAZINGLY - TNGTS LOWS IN THE I-95 CORRIDOR LOOK TO BE IN THE L70S. 60-65 IN THE MTNS. TMRWS TEMPS ALSO RIGHT NEAR CLIMO AVG. WOODY && .LONG TERM /THURSDAY NGT - WEDNESDAY/... GFS IS SHOWING BETTER CONTINUITY THAN THE NMM WRF FROM 36 HOURS THOUGH 60 HOURS...SO WILL LEAN TOWARD THEN GFS SOLUTION WHICH IS IN GOOD AGREEMENT WITH THE ECMWF THROUGH THIS PERIOD. HIGH AMPLITUDE RIDGE WILL BUILD WEST OF TH ROCKIES THURSDAY NIGHT THROUGH SATURDAY...WHILE UPPER LEVEL ENERGY WILL MOVE INTO THE TROUGH IN THE UPPER GREAT LAKES AND ALLOW THIS TROUGH TO BUILD SOUTHWARD INTO THE MID ATLANTIC. SFC LOW PRESSURE WILL CLOSE OFF ACROSS THE SOUTHWEST OH VALLEY THURSDAY NIGHT. EXPECT THE PERIOD FROM 00Z FRIDAY THROUGH 06Z FRIDAY TO BE DRY WITH AN AREA OF MID LEVEL SUBSIDENCE ACROSS THE REGION BETWEEN DEPARTING TROPICAL STORM BERYL EAST OF THE NJ COAST AND THE APPROACHING UPPER LEVEL TROUGH TO THE NORTHWEST. H5 HEIGHTS WILL BEGIN TO FALL AFTER 06Z FRIDAY AND WILL INCREASE AS WARM FRONT MOVES INTO SOUTHWESTERN VA. WILL CARRY CHANCE POPS FOR SHOWERS AND THUNDERSTORMS ACROSS THE CWA THROUGH DAWN FRIDAY. WEAK WAVE OF LOW PRESSURE WILL MOVE TO THE NORTH OF THE CWA ACROSS SOUTHERN PA FRIDAY WITH MAIN AREA OF PRECIPITATION TO THE NORTH...HOWEVER THE REGION WILL REMAIN IN THE WARM SECTOR WITH LIFTED INDICES AS LOW AS MINUS 2 C. H5 VORTICITY MAXIMA MOVING ACROSS THE MID ATLANTIC FRIDAY COMBINED WITH THE INSTABILITY WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. WEAK COLD FRONT BEHIND DEPARTING WAVE OF LOW PRESSURE WILL STALL ACROSS CENTRAL VA FRIDAY NIGHT AND ACT AS A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS. ECMWF AND GFS INDICATE THAT A SFC LOW WILL FORM ALONG THE STALLED FRONT SATURDAY MORNING AND MOVE TO THE NORTHEAST TO EASTERN NJ BY 12Z SUNDAY. DEEPENING H5 TROUGH IN THE EASTERN MS VALLEY SHOULD SUPPORT THIS SFC LOW. CURRENTLY HAVE HIGH CHANCE POPS FOR RAIN IN THE FORECAST FOR SATURDAY AND SATURDAY NIGHT...DROPPING OFF TO LOW CHANCES SUNDAY MORNING. WITH CONSIDERABLE CLOUDINESS ACROSS THE REGION SATURDAY...WILL HAVE HIGHS 3 TO 6 F BELOW NORMAL IN THE 80 TO 85 F RANGE. WITH H5 TROUGH AXIS STILL TO THE WEST SUNDAY...KEPT SLIGHT CHANCE POPS IN FORECAST...ALTHOUGH GOOD SUBSIDENCE BEHIND THE SFC LOW EXITING TO THE NORTHEAST SHOULD PRODUCE MID AND LOW LEVEL DRYING DURING THE AFTERNOON. WITH SUNSHINE EXPECTED DURING THE AFTERNOON...HIGHS SUNDAY SHOULD RECOVER TO NEAR NORMAL IN THE MID TO UPPER 80S. GFS BRINGS A SHORTWAVE H5 RIDGE ACROSS THE MID ATLANTIC MONDAY AND TUESDAY ACCOMPANIED BY A WEAK SFC HIGH FROM THE MIDWEST. BOTH DAYS ARE EXPECTED TO BE DRY WITH NEAR NORMAL HIGH TEMPERATURES. MORE HUMID AIR MAY RETURN TO THE CWA WEDNESDAY UNDER WEAK RIDGING ALOFT AND RETURN SOUTH TO SOUTHWEST FLOW AROUND THE SFC HIGH IN THE WESTERN ATLANTIC. SMITH && .AVIATION...ISOLD TRW PSBL THIS EVE...MAY OR MAY NOT AFFECT AIRPORTS. LGT FG PSBL IN PRE DAWN HRS CHO-MRB-IAD. && .MARINE...NO PROBS ON WATERS. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 302 PM EDT WED JUL 19 2006 ANZ530>537-DCZ001-MDZ002>007-009>011-013-014-016>018-VAZ021- 025>031-036>042-050>057-WVZ048>055-201030- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-ALLEGANY-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-GRANT-MINERAL-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON- PENDLETON-HARDY- 302 PM EDT WED JUL 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA... WASHINGTON DC AND THE TIDAL POTOMAC RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SMITH
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
312 PM EDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL PETERSBURG GRANT AIRPOR 39.00N 79.15W
07/18/2006 E0.75 INCH GRANT WV TRAINED SPOTTER
THREE QUARTER INCH HAIL AT GRANT COUNTY AIRPORT.
0258 PM HAIL 4 S PETERSBURG 38.94N 79.13W
07/18/2006 E1.75 INCH GRANT WV TRAINED SPOTTER
GOLFBALL SIZED HALL AON NORTH CREEK ROAD.
0330 PM HAIL PETERSBURG 39.00N 79.13W
07/18/2006 E0.88 INCH GRANT WV LAW ENFORCEMENT
0424 PM TSTM WND DMG 1 N FRANKLIN 38.66N 79.33W
07/18/2006 PENDLETON WV LAW ENFORCEMENT
TREE DOWN.
0430 PM TSTM WND DMG LANDOVER 38.94N 76.90W
07/18/2006 PRINCE GEORGES MD FIRE DEPT/RESCUE
POWERLINES DOWNED.
0431 PM TSTM WND DMG PINEY GROVE 39.70N 78.38W
07/18/2006 ALLEGANY MD LAW ENFORCEMENT
TREES DOWN NEAR EXIT 69 - ORLEANS ROAD. BLOCKED 1 LANE OF
INTERSTATE 68 TEMPORARILY.
0442 PM HAIL PALMER PARK 38.92N 76.87W
07/18/2006 E1.00 INCH PRINCE GEORGES MD BROADCAST MEDIA
DIME TO QUARTER SIZED HAIL REPORTED THROUGH THE MEDIA.
0455 PM TSTM WND DMG RIVERDALE 38.95N 76.95W
07/18/2006 PRINCE GEORGES MD EMERGENCY MNGR
TELEPHONE POLES AND WIRES DOWN
0507 PM TSTM WND DMG STRASBURG 38.99N 78.36W
07/18/2006 SHENANDOAH VA LAW ENFORCEMENT
POWER LINES DOWN.
0518 PM HAIL BERKELEY SPRINGS 39.63N 78.23W
07/18/2006 E0.75 INCH MORGAN WV TRAINED SPOTTER
0524 PM HAIL BERKELEY SPRINGS 39.63N 78.23W
07/18/2006 E1.00 INCH MORGAN WV TRAINED SPOTTER
0535 PM TSTM WND DMG 5 SSW FRONT ROYAL 38.86N 78.22W
07/18/2006 WARREN VA EMERGENCY MNGR
NICKEL SIZE HAIL.
0535 PM TSTM WND DMG 6 SW HARRISONBURG 38.38N 78.95W
07/18/2006 ROCKINGHAM VA EMERGENCY MNGR
TREES AND POWERLINES DOWN IN BRIDGEWATER.
0535 PM HAIL BERKELEY SPGS 39.63N 78.23W
07/18/2006 E0.75 INCH MORGAN WV AMATEUR RADIO
3/4 INCH HAIL AND TREES DOWNED IN BERKELEY SPRINGS.
0541 PM HAIL 2 E LURAY 38.66N 78.42W
07/18/2006 E0.88 INCH PAGE VA PARK/FOREST SRVC
ON ROUTE 211 NEAR THORTON GAP
0543 PM TSTM WND DMG 4 S FRONT ROYAL 38.87N 78.18W
07/18/2006 WARREN VA PARK/FOREST SRVC
LOCUST TREES DOWN ALONG SKYLINE DRIVE
0545 PM HAIL PANORAMA 38.66N 78.32W
07/18/2006 E1.00 INCH RAPPAHANNOCK VA PARK/FOREST SRVC
NATIONAL PARK SERVICE REPORTS FROM SKYLINE DRIVE
0550 PM TSTM WND GST 2 N HAGERSTOWN 39.67N 77.72W
07/18/2006 M58.00 MPH WASHINGTON MD ASOS
MEASURED 58 MPH TSTM WIND GUST AT AIRPORT.
0553 PM HAIL FORKS OF CACAOH 39.40N 78.60W
07/18/2006 E1.00 INCH HAMPSHIRE WV TRAINED SPOTTER
0555 PM HAIL 2 S BERKELEY SPGS 39.60N 78.23W
07/18/2006 E2.75 INCH MORGAN WV FIRE DEPT/RESCUE
REPORTED BY EMERGENCY SERVICES.
0557 PM TSTM WND DMG MAUGANSVILLE 39.69N 77.75W
07/18/2006 WASHINGTON MD EMERGENCY MNGR
TREES AND POWERLINES DOWN.
0600 PM TSTM WND DMG LONG MEADOW 39.69N 77.71W
07/18/2006 WASHINGTON MD AMATEUR RADIO
TREES AND POWERLINES DOWN.
0610 PM TSTM WND DMG HEDGESVILLE 39.55N 77.99W
07/18/2006 BERKELEY WV LAW ENFORCEMENT
TREES DOWN.
0650 PM TSTM WND DMG 7 NW LEWISTOWN 39.61N 77.51W
07/18/2006 FREDERICK MD LAW ENFORCEMENT
TREES AND POWERLINES DOWN NEAR MIDDLEPOINT
0702 PM HAIL 5 WSW BERKELEY SPRINGS 39.60N 78.32W
07/18/2006 M1.00 INCH MORGAN WV TRAINED SPOTTER
0710 PM HAIL BRADDOCK HEIGHTS 39.41N 77.51W
07/18/2006 E0.75 INCH FREDERICK MD TRAINED SPOTTER
0720 PM HAIL ADAMSTOWN 39.31N 77.47W
07/18/2006 E0.88 INCH FREDERICK MD TRAINED SPOTTER
SPOTTER REPORT
0726 PM TSTM WND DMG NEW WINDSOR 39.54N 77.11W
07/18/2006 CARROLL MD LAW ENFORCEMENT
POWER LINES DOWN.
0800 PM HAIL MOUNT AIRY 39.37N 77.16W
07/18/2006 E0.75 INCH CARROLL MD PUBLIC
RETIRED NWS EMPLOYEE.
0802 PM TSTM WND DMG 2 N BEL AIR 39.56N 76.35W
07/18/2006 HARFORD MD LAW ENFORCEMENT
TREES DOWN ON WIRES.
0813 PM FLASH FLOOD BERKELEY SPRINGS 39.63N 78.23W
07/18/2006 MORGAN WV AMATEUR RADIO
WARM SPRINGS RUN REPORTED OUT OF ITS BANKS
0835 PM TSTM WND DMG BOWIE 38.96N 76.74W
07/18/2006 PRINCE GEORGES MD TRAINED SPOTTER
POWERLINES DOWN.
0845 PM FLASH FLOOD BERRYVILLE 39.62N 78.23W
07/18/2006 MORGAN WV COUNTY OFFICIAL
ROADS CLOSED DUE TO HIGH WATER ALONG THE U.S. ROUTE 522
CORRIDOR SOUTH OF BERKELEY SPRINGS. A FEW ARE WASHED OUT.
&&PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
338 PM EDT WED JUL 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL PETERSBURG GRANT AIRPOR 39.00N 79.15W
07/18/2006 E0.75 INCH GRANT WV TRAINED SPOTTER
THREE QUARTER INCH HAIL AT GRANT COUNTY AIRPORT.
0258 PM HAIL 4 S PETERSBURG 38.94N 79.13W
07/18/2006 E1.75 INCH GRANT WV TRAINED SPOTTER
GOLFBALL SIZED HALL AON NORTH CREEK ROAD.
0330 PM HAIL PETERSBURG 39.00N 79.13W
07/18/2006 E0.88 INCH GRANT WV LAW ENFORCEMENT
0424 PM TSTM WND DMG 1 N FRANKLIN 38.66N 79.33W
07/18/2006 PENDLETON WV LAW ENFORCEMENT
TREE DOWN.
0430 PM TSTM WND DMG LANDOVER 38.94N 76.90W
07/18/2006 PRINCE GEORGES MD FIRE DEPT/RESCUE
POWERLINES DOWNED.
0431 PM TSTM WND DMG PINEY GROVE 39.70N 78.38W
07/18/2006 ALLEGANY MD LAW ENFORCEMENT
TREES DOWN NEAR EXIT 69 - ORLEANS ROAD. BLOCKED 1 LANE OF
INTERSTATE 68 TEMPORARILY.
0442 PM HAIL PALMER PARK 38.92N 76.87W
07/18/2006 E1.00 INCH PRINCE GEORGES MD BROADCAST MEDIA
DIME TO QUARTER SIZED HAIL REPORTED THROUGH THE MEDIA.
0455 PM TSTM WND DMG RIVERDALE 38.95N 76.95W
07/18/2006 PRINCE GEORGES MD EMERGENCY MNGR
TELEPHONE POLES AND WIRES DOWN
0507 PM TSTM WND DMG STRASBURG 38.99N 78.36W
07/18/2006 SHENANDOAH VA LAW ENFORCEMENT
POWER LINES DOWN.
0518 PM HAIL BERKELEY SPRINGS 39.63N 78.23W
07/18/2006 E0.75 INCH MORGAN WV TRAINED SPOTTER
0524 PM HAIL BERKELEY SPRINGS 39.63N 78.23W
07/18/2006 E1.00 INCH MORGAN WV TRAINED SPOTTER
0535 PM TSTM WND DMG 6 SW HARRISONBURG 38.38N 78.95W
07/18/2006 ROCKINGHAM VA EMERGENCY MNGR
TREES AND POWERLINES DOWN IN BRIDGEWATER.
0535 PM TSTM WND DMG 5 SSW FRONT ROYAL 38.86N 78.22W
07/18/2006 WARREN VA EMERGENCY MNGR
NICKEL SIZE HAIL.
0535 PM HAIL BERKELEY SPGS 39.63N 78.23W
07/18/2006 E0.75 INCH MORGAN WV AMATEUR RADIO
3/4 INCH HAIL AND TREES DOWNED IN BERKELEY SPRINGS.
0541 PM HAIL 2 E LURAY 38.66N 78.42W
07/18/2006 E0.88 INCH PAGE VA PARK/FOREST SRVC
ON ROUTE 211 NEAR THORTON GAP
0543 PM TSTM WND DMG 4 S FRONT ROYAL 38.87N 78.18W
07/18/2006 WARREN VA PARK/FOREST SRVC
LOCUST TREES DOWN ALONG SKYLINE DRIVE
0545 PM HAIL PANORAMA 38.66N 78.32W
07/18/2006 E1.00 INCH RAPPAHANNOCK VA PARK/FOREST SRVC
NATIONAL PARK SERVICE REPORTS FROM SKYLINE DRIVE
0550 PM TSTM WND GST 2 N HAGERSTOWN 39.67N 77.72W
07/18/2006 M58.00 MPH WASHINGTON MD ASOS
MEASURED 58 MPH TSTM WIND GUST AT AIRPORT.
0553 PM HAIL FORKS OF CACAOH 39.40N 78.60W
07/18/2006 E1.00 INCH HAMPSHIRE WV TRAINED SPOTTER
0555 PM HAIL 2 S BERKELEY SPGS 39.60N 78.23W
07/18/2006 E2.75 INCH MORGAN WV FIRE DEPT/RESCUE
REPORTED BY EMERGENCY SERVICES.
0557 PM TSTM WND DMG MAUGANSVILLE 39.69N 77.75W
07/18/2006 WASHINGTON MD EMERGENCY MNGR
TREES AND POWERLINES DOWN.
0600 PM TSTM WND DMG LONG MEADOW 39.69N 77.71W
07/18/2006 WASHINGTON MD AMATEUR RADIO
TREES AND POWERLINES DOWN.
0610 PM TSTM WND DMG HEDGESVILLE 39.55N 77.99W
07/18/2006 BERKELEY WV LAW ENFORCEMENT
TREES DOWN.
0650 PM TSTM WND DMG 7 NW LEWISTOWN 39.61N 77.51W
07/18/2006 FREDERICK MD LAW ENFORCEMENT
TREES AND POWERLINES DOWN NEAR MIDDLEPOINT
0702 PM HAIL 5 WSW BERKELEY SPRINGS 39.60N 78.32W
07/18/2006 M1.00 INCH MORGAN WV TRAINED SPOTTER
0710 PM HAIL BRADDOCK HEIGHTS 39.41N 77.51W
07/18/2006 E0.75 INCH FREDERICK MD TRAINED SPOTTER
0720 PM HAIL ADAMSTOWN 39.31N 77.47W
07/18/2006 E0.88 INCH FREDERICK MD TRAINED SPOTTER
SPOTTER REPORT
0726 PM TSTM WND DMG NEW WINDSOR 39.54N 77.11W
07/18/2006 CARROLL MD LAW ENFORCEMENT
POWER LINES DOWN.
0740 PM TSTM WND DMG JARRETTSVILLE 39.60N 76.47W
07/18/2006 HARFORD MD EMERGENCY MNGR
POWERLINES DOWN.
0800 PM HAIL MOUNT AIRY 39.37N 77.16W
07/18/2006 E0.75 INCH CARROLL MD PUBLIC
RETIRED NWS EMPLOYEE.
0802 PM TSTM WND DMG 2 N BEL AIR 39.56N 76.35W
07/18/2006 HARFORD MD LAW ENFORCEMENT
TREES DOWN ON WIRES.
0813 PM FLASH FLOOD BERKELEY SPRINGS 39.63N 78.23W
07/18/2006 MORGAN WV AMATEUR RADIO
WARM SPRINGS RUN REPORTED OUT OF ITS BANKS
0835 PM TSTM WND DMG BOWIE 38.96N 76.74W
07/18/2006 PRINCE GEORGES MD TRAINED SPOTTER
POWERLINES DOWN.
0845 PM FLASH FLOOD BERRYVILLE 39.62N 78.23W
07/18/2006 MORGAN WV COUNTY OFFICIAL
ROADS CLOSED DUE TO HIGH WATER ALONG THE U.S. ROUTE 522
CORRIDOR SOUTH OF BERKELEY SPRINGS. A FEW ARE WASHED OUT.
&&The Roanoke radar (KFCX), 147 km away, was scanning. The volume nearest the first event began at 21:25 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees downed from a severe thunderstorm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2006Every state in 2006This day in weather historyWarnings in Virginia, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5520340.